# SDR DXTA2018010800456

- Difficulty date: January 8, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 3,463 hours, 2,733 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THROUGH 7000 FEET,  WITH BOTH ENGINE ANTI-ICE AND WING STAB ANTI-ICE SWITCHES ON, THE NR 2 BLEED FAIL AMBER CAS MESSAGE ILLUMINATED.  AN ODOR SIMILAR TO BURNING RUBBER APPEARED WITH THE AMBER CAS MESSAGE.  THE ODOR DISSIPATED AFTER SELECTING THE NR 2 BLEED SWITCH OFF,  FOLLOWED QRH PROCEDURES.  AFTER ONE MINUTE, WITH ENGINE AND WING ANTI- ICE OFF, THE NR 2 BLEED SWITCH WAS REINSTATED, AND APPEARED TO FUNCTION NORMALLY.  ON SUBSEQUENT APPROACH FOR LANDING, BOTH ENGINE ANTI-ICE AND WINGS STAB ANTI-ICE SWITCHES WERE AGAIN SELECTED ON, AND APPEARED TO FUNCTION NORMALLY AT  LOWER POWER SETTINGS.    OPS CHECKED THE PNEUMATIC SYSTEM WITH NO DEFECTS FOUND.  RAN AIRCRAFT FOR 35 MINUTES WITH BLEEDS ON WITH NO ABNORMAL ODORS.  VISUALLY INSPECTED VALVES AND DUCTING IN AFT CARGO OVERHEAD WITH NO DEFECTS FOUND.  ACCOMPLISHED IAW AMM 36-00-00-710-801-A.  ACCOMPLISHED HIGH POWER ENGINE RUNS WITH BOTH BLEEDS ON AND WING STAB, ENGINE ANTI-ICE ON WITH NO DEFECTS FOUND.
